# SDR ASAA0040126

- Difficulty date: October 26, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE DURING SCHEDULED MAINTENANCE CHECK, GOUGES WERE FOUND ON THE NR2 ENGINE THRUST REVERSER BLOCKED DOOR HINGE LUGS. REPAIRED IN ACCORDANCE WITH EA 7830-01133.
